# SDR DXTA2011100204741

- Difficulty date: October 2, 2011
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N353QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 9,480 hours, 7,862 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 991230510
- Part serial: 1089
- Condition: Inoperative
- Location: Brakes
- Part time: 10,219 hours, 8,326 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BRAKES GRAB HARD WHEN PEDALS ARE APPLIED AND PULL ACFT TO THE LT.  THE LT PULL IS MORE PROMINENT FROM THE RT SEAT.  INSTALLED PRESS.  GAGE'S FOUND RT SIDE ERRATIC.  REMOVED GAGES' BLED BRAKES IAW MM 32-42-00. TAXIED ACFT.  RT SPONGEY & LT GRABS WITH SLIGHT PRESS ON PEDAL.  REMOVED ANTI-SKID SERVICE VALVE.  INSTALLED NEW VALVE.  IAW MM 32-42-05.  OPS AND LEAK CHECKS GOOD.  CLEANED & INSPECTED BRAKES.  NO DEFECTS AT THIS TIME.
